# SDR CALA0400529

- Difficulty date: June 10, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 28,031 hours, 15,216 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Broken
- Location: Rt Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A LOUD NOISE WAS HEARD AND VIBRATION WAS FELT COMING FROM THE NOSE GEAR WHEEL WELL AREA AFTER GEAR RETRACTION LEAVING JAX.  THE NOISE STOPPED WHEN THE GEAR WAS LOWERED FOR A RETURN TO JAX.  MAINTENANCE FOUND RT NOSE GEAR DOOR LOWER LINKAGE BROKEN.  THE LINKAGE WAS REMOVED AND REPLACED IAW MM 32-22-11.  THE DOOR WAS ADJUSTED IAW MM 32-33-61 AND OPERATIONAL CHECKS WERE GOOD.
